# SDR 05FDEA01840

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - O/B FLAP O/B HINGE (FLAP SIDE), ACTUATOR ATTACHMENT I/B HOLE SPOT FACE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 20-11-02.  REPAIR CARRIED OUT AS PER EA 1-5750-87588.
